RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 181–182 (Mi umn2243)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Singular vectors and discrete modules

Yu. Yu. Kochetkov


Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 145–146

Bibliographic databases:

MSC: 17B66, 17B70, 17B50
Received: 09.11.1985

Citation: Yu. Yu. Kochetkov, “Singular vectors and discrete modules”, Uspekhi Mat. Nauk, 41:5(251) (1986), 181–182; Russian Math. Surveys, 41:5 (1986), 145–146

Citation in format AMSBIB
\Bibitem{Koc86}
\by Yu.~Yu.~Kochetkov
\paper Singular vectors and discrete modules
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn2243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878342}
\zmath{https://zbmath.org/?q=an:0622.17007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..145K}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 145--146
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003437}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900017}


Linking options:
  • http://mi.mathnet.ru/eng/umn2243
  • http://mi.mathnet.ru/eng/umn/v41/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. Yu. Kochetkov, “Singular vectors and invariant operators”, Russian Math. Surveys, 43:5 (1988), 242–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:116
    Full text:46
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019